MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795232
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the x8-2t transducer was physically damaged resulting in separation between the distal tip and flexible shaft.The transducer was associated with the epiq cvxi ultrasound system at the customer¿s site.There was no patient or user was harm as a result of the issue.A philips remote service engineer initiated the replacement process to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24335382
Report Number3019216-2026-100045
Device Sequence Number11954799
Product Code IYN
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown